# SDR DALA2016060404446

- Difficulty date: June 3, 2016
- Submitted: June 8, 2016
- Operation: Air carrier
- Aircraft: N666DN
- Make and model: Boeing 757232
- Aircraft serial: 25034
- Aircraft time: 81,201 hours, 37,034 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Condition: Cracked
- Location: Bs 1440
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 1440 STRINGER CLIP IS CRACKED, STR 29L.  REMOVED 1440 STR CLIP, STR 29L IAW SRM 51-40-02. LOCATED AND DRILLED NEW CLIP PN 140N2001U56 PO 666DN-00347 IAW SRM 51-40-05 INSTALLED CLIP IAW DWG 146N1012, REV C.
